IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Special Interest Group on Mobile Computing and Ubiquitous Communications (IPSJ-MBL) [schedule] [select]

Special Interest Group on Distributed Processing System (IPSJ-DPS) [schedule] [select]

Technical Committee on Mobile Multimedia Communications (MoMuC)
Chair Eiji Kamioka (Shibaura Inst. of Tech.)
Vice Chair Hidetoshi Yokota (KDDI R&D Labs.)
Secretary Hiroaki Morino (Shibaura Inst. of Tech.), Hirozumi Yamaguchi (Osaka Univ.)
Assistant Motoi Tamura (NTT DoCoMo), Kunitake Kaneko (Keio Univ.)

Conference Date Thu, Jun 2, 2011 10:00 - 17:30
Fri, Jun 3, 2011 09:00 - 17:55
Topics Mobile Computing, Mobile Applications, Ubiquitous Communication, Moble Multimedia Communication, and others 
Conference Place 50th Anniversary Hall, Tsushima West Campus, Okayama University 
Address 1-1-1 Tushima-Naka, Kita-ku, Okayama-shi, 700-8530, Japan
Transportation Guide 10 min. walk from JR "Hokaiin" Station
http://www.okayama-u.ac.jp/en/shinai_e.html
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, Jun 2 AM  MBL-1
10:00 - 10:50
(1) 10:00-10:25  
(2) 10:25-10:50  
  10:50-11:00 Break ( 10 min. )
Thu, Jun 2 AM  MoMuC Award Ceremony
11:00 - 11:10
  11:00-11:10 MoMuC Award Ceremony ( 10 min. )
Thu, Jun 2 AM  MoMuC Encouraged Presentation 1
11:10 - 12:00
(3)
MoNA
11:10-11:35 [Encouragement Talk]
Robustness Evaluation of Common Information Exploiting Characteristics of Multipath Fading Channel For Handheld Devices MoMuC2011-1
Tomohiro Iwamoto, Shigeaki Tagashira, Yutaka Arakawa, Akira Fukuda (Kyushu Univ)
(4)
MoNA
11:35-12:00 [Encouragement Talk]
Image Coding by Compressive Sensing by using Relationship between Texture and Structure Component MoMuC2011-2
Chihiro Suzuki, Takamichi Miyata, Yoshinori Sakai (Tokyo Tech)
  12:00-13:30 Lunch Break ( 90 min. )
Thu, Jun 2 PM  MoMuC Encouraged Presentation 2
13:30 - 14:45
(5)
MoNA
13:30-13:55 [Encouragement Talk]
Mobile Phone-Based Traffic State Estimation
-- The Penetration Rate Issue --
MoMuC2011-3
Tran Minh Quang, Eiji Kamioka (Shibaura Inst. of Tech.)
(6)
MoNA
13:55-14:20 [Encouragement Talk]
A study on the service control method considering multitasking MoMuC2011-4
Satoshi Uemura, Sumaru Niida, Hajime Nakamura (KDDI R&D Labs.)
(7)
MoNA
14:20-14:45 [Encouragement Talk]
TBD
-- TBD --
MoMuC2011-5
Takayuki Nishio, Ryoichi Shinkuma, Tatsuro Takahashi (Kyoto Univ.), Go Hasegawa (Osaka Univ.), Narayan Mandayam (Rutgers Univ.)
  14:45-14:55 Break ( 10 min. )
Thu, Jun 2 PM  DPS-1
14:55 - 16:10
(8) 14:55-15:20  
(9) 15:20-15:45  
(10) 15:45-16:10  
  16:10-16:20 Break ( 10 min. )
Thu, Jun 2 PM  Invited Talk (MBL)
16:20 - 17:30
(11) 16:20-17:30  
  18:30-20:30 Social ( 120 min. )
Fri, Jun 3 AM  MoMuC 1
09:00 - 10:40
(12)
MoNA
09:00-09:25 On Improvement of Positioning Accuracy for WLAN Positioning System at Tunnel Construction Site MoMuC2011-6 Naoki Miwa, Shigeaki Tagashira, Yutaka Arakawa, Akira Fukuda (Kyusyu Univ.), Hiroaki Matsuda, Takanori Tsutsui (Tobishima Corp.)
(13)
MoNA
09:25-09:50 An access-point selection algorithm for user QoS and system optimization by user cooperative moving MoMuC2011-7 Sumiko Miyata (Titech), Tutomu Murase (NEC), Katsunori Yamaoka (Titech)
(14)
MoNA
09:50-10:15 A Design of Service Mobility Architecture with Session State Migration MoMuC2011-8 Takeshi Usui, Kiyohide Nakauchi (NICT), Yoshinori Kitatsuji, Hidetoshi Yokota (KDDI Lab)
(15)
MoNA
10:15-10:40 Services Composition based on Next-Generation Service Overlay Networks Architecture MoMuC2011-9 Satoshi Komorita, Manabu Ito, Hidetoshi Yokota (KDDI Lab), Christian Makaya, Ben Falchuk (Telcordia Technologies)
  10:40-10:50 Break ( 10 min. )
Fri, Jun 3 AM  Invited Talk (DPS)
10:50 - 12:00
(16) 10:50-12:00  
  12:00-13:00 Lunch Break ( 60 min. )
Fri, Jun 3 PM  MBL-2
13:00 - 15:05
(17) 13:00-13:25  
(18) 13:25-13:50  
(19) 13:50-14:15  
(20) 14:15-14:40  
(21) 14:40-15:05  
  15:05-15:15 Break ( 10 min. )
Fri, Jun 3 PM  DPS-2
15:15 - 16:30
(22) 15:15-15:40  
(23) 15:40-16:05  
(24) 16:05-16:30  
  16:30-16:40 Break ( 10 min. )
Fri, Jun 3 PM  MoMuC 2
16:40 - 17:55
(25)
MoNA
16:40-17:05 Distributed Mobility Management Scheme of HIMALIS Architecture MoMuC2011-10 Ved P. Kafle, Yasunaga Kobari, Masugi Inoue (NICT)
(26)
MoNA
17:05-17:30 PMIPv6 Multi-homing Support for Handovers across Heterogeneous Networks MoMuC2011-11 Dae Sun Kim, Yoshinori Kitatsuji, Hidetoshi Yokota (KDDI R&D Labs)
(27)
MoNA
17:30-17:55 Cognitive-Based Approach for Evolving Networks MoMuC2011-12 Tetsuro Ueda, Hajime Nakamura (KDDI R&D Labs)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Encouragement TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
IPSJ-MBL Special Interest Group on Mobile Computing and Ubiquitous Communications (IPSJ-MBL)   [Latest Schedule]
Contact Address  
IPSJ-DPS Special Interest Group on Distributed Processing System (IPSJ-DPS)   [Latest Schedule]
Contact Address  
MoMuC Technical Committee on Mobile Multimedia Communications (MoMuC)   
Contact Address Hiroaki Morino (Shibaura Inst. of Tech.)
E-:bau-it
Hirozumi Yamaguchi (Osaka University)
E-:h-guist-u 


Last modified: 2011-05-17 19:05:47


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to IPSJ-MBL Schedule Page]   /   [Return to IPSJ-DPS Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan